×

Found 1,070 Documents (Results 1–100)

100
MathJax

Teichmüller theory and applications to geometry, topology, and dynamics. Volume 3. Manifolds that fiber over the circle. (English) Zbl 07489395

Ithaca, NY: Matrix Editions (ISBN 978-1-943863-01-3/hbk). 241 p. (2022).
PDF BibTeX XML Cite

Bergman tau-function: from Einstein equations and Dubrovin-Frobenius manifolds to geometry of moduli spaces. (English) Zbl 1473.30025

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 215-287 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Contribution of one-cylinder square-tiled surfaces to Masur-Veech volumes. (English) Zbl 1464.05004

Crovisier, Sylvain (ed.) et al., Some aspects of the theory of dynamical systems: a tribute to Jean-Christophe Yoccoz. Volume I. Paris: Société Mathématique de France (SMF). Astérisque 415, 223-274 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

The mother body phase transition in the normal matrix model. (English) Zbl 1469.60004

Memoirs of the American Mathematical Society 1289. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4184-5/pbk; 978-1-4704-6146-1/ebook). v, 144 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Real-normalized differentials: limits on stable curves. (English. Russian original) Zbl 1437.14033

Russ. Math. Surv. 74, No. 2, 265-324 (2019); translation from Usp. Mat. Nauk 74, No. 2, 81-148 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Orbit classification and asymptotic constants for \(d\)-symmetric covers. (English) Zbl 1431.14020

Hawkins, Jane (ed.) et al., Dynamical systems and random processes, 16th Carolina dynamics symposium, Agnes Scott College, Decatur, Georgia, April 13–15, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 736, 201-238 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On ELSV-type formulae, Hurwitz numbers and topological recursion. (English) Zbl 1452.14052

Liu, Chiu-Chu Melissa (ed.) et al., Topological recursion and its influence in analysis, geometry, and topology. 2016 AMS von Neumann symposium on topological recursion and its influence in analysis, geometry, and topology, Charlotte, NC, USA, July 4–8, 2016. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 100, 517-532 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference